# SDR DLM88981290

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5913595501
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC FOUND A CRACK AT L2L ON THE FS1418 FRAME WHICH IS A TYPICAL LOCATION.  REPAIRED PER ERA 331832-14.
